# SDR RAIA201811010003

- Difficulty date: November 1, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 41,602 hours, 25,290 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bracket
- Condition: Cracked
- Location: Temp Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-ROTATION BRACKET ON DUAL TEMP CONTROL VALVE IS CRACKED. REMOVED AND REPLACED ANTI-ROTATION BRACKET ON DUAL TEMP CONTROL VALVE.
